JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Zhi-Hua Zhang    
    Email: zxzh1234@163.com  

Zixing Educational Research Section,
Chenzhou City,
Hunan 423400

    Research Areas :  
Other :  
    Articles: The Inequalities $G \leq L \leq I \leq A$ in $n$ Variables   Volume 4, Issue 2
    A Generalization of an Inequality Involving the Generalized Elementary Symmetric Mean   Volume 5, Issue 4
    A Class of Inequalities Related to the Angle Bisectors and the Sides of a Triangle   Volume 7, Issue 3
    Proving Inequalities in Acute Triangle with Difference Substitution   Volume 8, Issue 3
    Sharpening on Mircea's Inequality   Volume 8, Issue 4
    A Geometric Inequality of the Generalized Erdös-Mordell Type   Volume 10, Issue 4
    On a Geometric Inequality by J. Sándor   Volume 10, Issue 4

      search [advanced search] copyright 2003 terms and conditions login